|re: atripla and chantix
Jun 15, 2008
I actually have accepted my outrageous dreams at night-It's like drinking the pink punch.I've been on Atripla for 1 Yr now and just started Chantix.Have had an increase of dirreah,But at least I'm not smoking as much or at all.I've read the forums but hav'nt seen anything about these luscious dreams that I'm experiencing every Night.
| Response from Dr. Horwath
Atripla is a fixed-dose combination of 3 drugs: efavirenz, emtricitabine and tenfovir. One of these drugs, efavirenz, is known to cause extremely vivid dreams. It is also associated with insomnia, changes in mood and other side effects.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Getting AIDS Unprotected Anal Sex Without Ejaculation
- Odds Of Getting HIV Dried Semen
- Probability Of Getting HIV From Insertive Anal Sex
- Unprotected Anal Sex Without Ejaculation And HIV Transmission Risk
- What Are The Chances Of Getting HIV From Breast Milk?
- Are Red Spots A Symptom Of HIV?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.